Good day. How are you? Yesterday, my doctor told me that I have a big chance of having some problems with angina. I don’t know how he found this out, but I trust him. He is a family doctor for a long, long time and every diagnosis that he told me or my family were correct. He prescribed a Monosorb xl 60 mg for me. Those tablets supposed to prevent angina. I am really sensitive when it comes to medicines and I want to know are there any side – effects and what are side – effects of Monosorb xl 60 mg tablets. Thank you.
I am not sure is it a good option to take some pills before you really find out are there any way for you to get this disease.
But it is nice because you want to inform yourself about it.
First that you should know – never drink alcohol if you are planning to take monosorb xl 60 mg.
Very common side effects that really can affect up to 1 in 10 people are: headache, dizziness, lowering your blood pressure, nausea and tachycardia.
If you start to use this medication and if you start to have any side effects, you should immediately contact your doctor.
Now, I need to ask you – do you even know when you should start to use it? Should you use it at all?
Good day everyone.
So, my brother’s girlfriend was using those pills. I remember that she came to meet our parents one day. My mom prepared amazing lunch and she was there. She started to eat and very soon it happened something that no one expected – she started to throw up.
My poor mom was thinking that her lunch was bad and then she told us that she is drinking Monosorb xl 60 mg tablets for angina prevention and that this is the reason why she is throwing up.
According to her words, those pills contain one very active ingredient that can cause this side – effect.
Well, Aurora you have to agree with me that this is one very, very unfavorable situation. I just can imagine how she felt when this happened. Well, the truth is that monosorb xl can cause a lot of unwanted effects. I remember that my good friend was using those pills and tnx God, he didn’t have any that bad side – effects. I remember that he was throwing up and that he had headaches. But after 15 to 20 days, that just disappeared.
If you really can’t stand taking those pills you need to inform your doctor about this.
Hello there everyone.
Well those pills can be really bad for someone who can't stand medications because they can be very, very strong for your stomach. I remember that one friend of my sister was using it. I know it because my sister bought it for her one day and she told me that she was felling awful. But, after almost two weeks her symptoms have disappeared and she was feeling fine.
She had exactly the same side – effects like others told you. Look, if you can’t stand those pills more than two weeks you will need to seek for the alternative.